# SDR CA050929001

- Difficulty date: September 28, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 32,790 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7600 · Engine Controls
- Part: Shaft
- Part number: 87620130101
- Condition: Broken
- Location: Spring Strut
- Component: Spring Strut, Dhav
- Component part number: 87620128001
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST ENGINE CHANGE RIGGING NR 1 ENGINE SPRING STRUT ASSEMBLY WAS REMOVED DUE TO EXCESSIVE PLAY (SLOPPY AT LOOSE).  AFTER DISASSEMBLY AND INSPECTION SHAFT P/N87620130 WAS BROKEN AT POINT RIVET P/N MS204170AD3. THE SIZE OF THE RIVET LEAVES MINIMAL MATERIAL AROUND THE HOLE IN THE SHAFT.
